# SDR 97ZZZX4385

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3197W
- Make and model: Beech 58
- Aircraft serial: TH427
- System (JASC): 2140 · Heating System
- Part: Combustion Tube
- Part number: 45C40
- Condition: Cracked
- Location: Heater
- Part time: 3,114 hours
- Component: D83A28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE CHECKED HEATER FOR COMBUSTION TUBE LEAK CHECK.  FAILED CHECK AND HEATER WAS DISASSEMBLED.  LOCATED SEVERAL CRACKS AT HEATER WELDS.  INSTALLED NEW COMBUSTION TUBE PN 45C40, SN 970902.  RE-CHECK FOR LEAKS OK.
